# SDR SWAA2024072504493

- Difficulty date: June 21, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 66,683 hours, 39,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT STA 727 RBL 21 S-25R WL 156 FLOOR SUPPORT ANGLE HAS A RUSTED FASTENER NUT - VIEWED FROM UNDERSIDE. 124-013<[01] REMOVED AND REPLACED NUT AT AFT CARGO AT STA 727 RBL 21 S-25R WL 156 FLOOR SUPPORT ANGLE PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 2  AUDIT C/W REF. MPM 52.02.02
